# SDR 2007UALA01448

- Difficulty date: May 8, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 32,824 hours, 9,114 cycles
- Engine: Pwa PW2037
- Engine time: 43,853 hours, 14,841 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO BIRDSTRIKE TO NR 2 ENGINE.  NR 2 ENG, WHILE PERFORMING FIM MULTIPLE METAL PIECES FOUND IN THE 10TH STAGE BLEED DUCT AND IN THE PRE COOLER.
